Hi...definitely pred can cause them....changes the ph level in the upper gastro area and greatly increases acidity levels.
I know that stress changes the acidity level as well...and if you have ulcers, you could experience discomfort from that.
A ppi is the only way to prevent further erosion. And if you are completely h.pylori free, then you "may" have had it but don't any longer or there is another cause.
CD can be anywhere from mouth to anus and it's good the doc is keeping an eye on it, but your main goal is to keep it from getting worse.....so, that means keeping up on your meds and maybe not letting your mind take over..(hard to do, I know).
As well...the CD in your colon must still be kept at bay as best as possible, and if the Asacol is helping..why change. You're on an extremely low dosage of 1600mg daily.
You can increase if needed, which is a good thing.
Have you had your vitamin D and B12 levels checked?
*Heather* Status: mild flare enemas tapered to every 2nd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 x2 daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate). @ bedtime
~various digestive enzymes as needed; started Omega 3
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!